Generalizations of the shadow problem
Abstract
We solve the shadow problem in the n-dimensional Euclidean space Nn for a family of sets obtained from any convex domain with nonempty interior with the help of parallel translations and homotheties. We determine the number of balls with centers on the sphere, sufficient for giving a shadow in the n-dimensional complex (hypercomplex) space.Downloads
Published
25.06.2016
Issue
Section
Research articles
How to Cite
Zelinskii, Yu. B., and M. V. Stefanchuk. “Generalizations of the Shadow Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 6, June 2016, pp. 757-63, https://umj.imath.kiev.ua/index.php/umj/article/view/1876.